Browse By Publication: Discrete Mathematics and Theoretical Computer Science

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 2.

Pieprzyk, Josef & Zhang, Xian-Mo (2004) Characterisations of ideal threshold schemes. Discrete Mathematics and Theoretical Computer Science, 6(2), pp. 471-482.
Number of full-text downloads 16
Number of citations in Scopus 1
Number of citations in Web of Science® 2

Pieprzyk, Josef & Zhang, Xian-Mo (2004) On cheating immune secret sharing. Discrete Mathematics and Theoretical Computer Science, 6(2), pp. 253-264.
Number of full-text downloads 22
Number of citations in Scopus 8
Number of citations in Web of Science® 4

This list was generated on Sun May 28 16:27:33 2017 AEST.